# SDR ASAA2019030828562

- Difficulty date: March 8, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 41,185 hours, 12,521 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Spacer
- Part number: 3401169310
- Condition: Debonded
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C #78472010, FAN LUBE NR 1 ENGINE. FOUND 3 SPACERS DISBONDED NR 14, NR 16, AND NR 20. GROUNDED - YES. REPLACED THE NR 14, 16, AND 20 FAN BLADE SPACERS (NR 1 ENG S/N 445486) REF T/C 78472010.
